# SDR DALA2019031201678

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0980874) DURING INSPECTION FOUND CRACKED TRACK RBBL 13.80 AT STA 727I AND STA 727J AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.8 BTW BS 727H TO BS 747 AT AFT CARGO COMPARTMENT AS PER SRM 53-00-53 REPAIR 3.
